# SDR DALA2023011100221

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 50,707 hours, 23,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 1L DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. CORRECTIVE ACTION: ARM/DISARM DOOR FOR KNUCKLE BUSTER OPS, BUSTER OPS NML. (9941325)
